# SDR GLBA2013102200343

- Difficulty date: October 22, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 35,855 hours, 43,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND BELLY SKIN CORRODED AT FS 243.25 AND STRINGER 16. REPAIRED IAW EO 13-1900-53-076.   MAJOR REPAIR.
